# SDR REXA2016021600312

- Difficulty date: February 16, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESS BULKHEAD WEB AT LBL 27.50, WL 130, HAS INDICATION NOTED APPROX .500" IN LENGTH 100% FSH, FAILED NDT INSPECTION. REPAIRED IAW REO 601R-53-61-1541 & REO 601R-53-61-5649.  REF STEPS 1 - 3 FOR WORK PERFORMED.
